# SDR UALA2012111606591

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, BS 660, WL 150, MAIN FRAME, AFT SIDE AT LBL 1, LBL 2 AND LBL 8 HAS AREAS OF CORROSION.    AREA BLENDED AND FOUND TO BE OUT OF LIMITS BY NDT.  REPLACED THE FAILSAFE AT BS 660 LBL 22 TO RBL 22 PER SRM 51-40-02. MAJOR REPAIR.
